Asymptotic proportion of arbitrage points in fractional binary markets

Cordero F, Klein I, Perez-Ostafe L (2016)
Stochastic Processes and Their Applications 126(2): 315-336.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Cordero, FernandoUniBi; Klein, Irene; Perez-Ostafe, Lavinia
Abstract / Bemerkung
A fractional binary market is a binary model approximation for the fractional Black-Scholes model, which Sottinen constructed with the help of a Donsker-type theorem. In a binary market the non-arbitrage condition is expressed as a family of conditions on the nodes of a binary tree. We call "arbitrage points" the nodes which do not satisfy such a condition and "arbitrage paths" the paths which cross at least one arbitrage point. In this work, we provide an in-depth analysis of the asymptotic proportion of arbitrage points and arbitrage paths. Our results are obtained by studying an appropriate resealed disturbed random walk. (C) 2015 The Authors. Published by Elsevier B.V.
Stichworte
Fractional Brownian motion
Erscheinungsjahr
2016
Zeitschriftentitel
Stochastic Processes and Their Applications
Band
126
Ausgabe
2
Seite(n)
315-336
ISSN
0304-4149
eISSN
1879-209X
Page URI
https://pub.uni-bielefeld.de/record/2901338

Zitieren

Cordero F, Klein I, Perez-Ostafe L. Asymptotic proportion of arbitrage points in fractional binary markets. Stochastic Processes and Their Applications. 2016;126(2):315-336.
Cordero, F., Klein, I., & Perez-Ostafe, L. (2016). Asymptotic proportion of arbitrage points in fractional binary markets. Stochastic Processes and Their Applications, 126(2), 315-336. doi:10.1016/j.spa.2015.09.002
Cordero, F., Klein, I., and Perez-Ostafe, L. (2016). Asymptotic proportion of arbitrage points in fractional binary markets. Stochastic Processes and Their Applications 126, 315-336.
Cordero, F., Klein, I., & Perez-Ostafe, L., 2016. Asymptotic proportion of arbitrage points in fractional binary markets. Stochastic Processes and Their Applications, 126(2), p 315-336.
F. Cordero, I. Klein, and L. Perez-Ostafe, “Asymptotic proportion of arbitrage points in fractional binary markets”, Stochastic Processes and Their Applications, vol. 126, 2016, pp. 315-336.
Cordero, F., Klein, I., Perez-Ostafe, L.: Asymptotic proportion of arbitrage points in fractional binary markets. Stochastic Processes and Their Applications. 126, 315-336 (2016).
Cordero, Fernando, Klein, Irene, and Perez-Ostafe, Lavinia. “Asymptotic proportion of arbitrage points in fractional binary markets”. Stochastic Processes and Their Applications 126.2 (2016): 315-336.